# SDR IPXA2021060270086

- Difficulty date: May 18, 2021
- Submitted: June 4, 2021
- Operation: Air carrier
- Aircraft: N134UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0817
- Aircraft time: 23,364 hours, 14,241 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B53240840
- Condition: Damaged
- Location: Main Deck
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:A300CTR MAIN DECK FLOOR PANEL 242CNAND YN SECTION UPPER SURFACE WITH A GROOVECOMPLIED WITH SREO A300-5320-42722-F
